MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip fracture occurred.A 16 x 60 x 100 vici self-expanding stent was selected for use to treat a narrow and tortuous renal vein.The stent delivery system was loaded onto a guidewire while external to the patient.However, the tip of the stent shaft detached.A new device, same model, was advanced over the guidewire and used to complete the procedure.
 
Additional Manufacturer Narrative
Device eval.By manufacturer: upon receipt at our post market quality assurance laboratory, this vici self-expanding stent was inspected.The device was received with the distal stent wires flush, with the distal edge of the blue outer shaft.This is evidence of stent partial deployment on the delivery system.No other issues were noted with the stent.A visual and tactile inspection identified a complete break of the inner shaft located approximately 01mm proximal of the distal tip.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination identified no issues with the tip of the device.
 
Event or Problem Description
It was reported that a shaft fracture occurred.A 16x60x100 vici self-expanding stent was selected for use to treat a narrow and tortuous renal vein.The stent delivery system was loaded onto a guidewire while external to the patient.However, the tip of the stent shaft detached.A new device, same model, was advanced over the guidewire and used to complete the procedure.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11622093
Report Number2134265-2021-04346
Device Sequence Number19604461
Product Code QAN
UDI-Device Identifier00852725008157
UDI-Public00852725008157
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020080023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/06/2021
Patient Sequence Number1